Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 2, Pages 157-168
http://dx.doi.org/10.1155/S1048953397000191

Initial and boundary value problems for partial functional differential equations

University of Ioannina, Department of Mathematics, Ioannina 451 10, Greece

Received 1 June 1994; Revised 1 August 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Ntouyas and P. Ch. Tsamatos, “Initial and boundary value problems for partial functional differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 2, pp. 157-168, 1997. https://doi.org/10.1155/S1048953397000191.